# SDR DALA2019041702511

- Difficulty date: April 13, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 76,476 hours, 13,728 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1814 - ATB - DUE TO HIGH PITCHED SQUEAL. CREW SUSPECTED FLIGHT DECK WINDOW SEAL. AIRCRAFT LANDED OVERWEIGHT. CORRECTIVE ACTION: CONDUCTED OVERWEIGHT LANDING INSPECTION. PRESSURIZED AIRCRAFT AND IDENTIFIED CAPTS PITOT PROBE GASKET AS SOURCE OF LEAK AND SQUEAL. REPLACED CAPTS PITOT PROBE GASKET. AERODYNAMIC SEALANT APPLICATION REMAINS ON ORIGINAL DEFERRAL PER MEL-ATL APPLIED AERODYNAMIC SEALER (LP 5803152). A/C IS RTS. LP 5456124
